# SDR FDEA201110014260

- Difficulty date: October 1, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB1665505
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR3 SLAT MIDDLE ATTACHMENT FITTING FOUND CORRODED AFTER SLAT REMOVAL.  REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 SRM 57-40-02 REV 47, FIGURE 201.  ORIGINAL DIAMETER = 0.5015 INCH, REWORKED DIAMETER = 0.5785 INCH, MAXIMUM DIAMETER = 0.625 INCH.  REPAIR BUSHING FABRICATED  AND INSTALLED AS PER SRM 57-40-02   REV 47, FIGURE 201.  CORROSION ON BOTH MIDDLE ATTACHMENT FITTING BORE HOLE SURFACES REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 57-40-02 REV 47, FIGURE 201.   REPAIR CARRIED OUT AS PER EA 1-5740-149881.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 113.
